# SDR UPS02839695

- Difficulty date: September 26, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2,  REMOVE STEEL DOUBLER FROM R-2 DOOR UPPER AFT CORNER AND REPAIR PER SRM. AT STA. 1660 LONG. 11RT.   REMOVED EXISTING REPAIR, CUTOUT DAMAGED AREA,NDT VERIFIED NO CRACKS AT CUTOUT,  FABRICATED AND INSTALLED DOUBLER,  TRIPLER AND FILLER I.A.W. SAA SK 729-895 AND EO DC8-5330-17661-A.
